# SDR MASA200500437

- Difficulty date: June 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 19,015 hours, 14,344 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Failed
- Location: Fire Protection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT JET LOOP B FAILED.  MAINTENANCE REMOVED AND REPLACED LOOP.
